# SDR DALA1031315523

- Difficulty date: November 4, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 76,752 hours, 31,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON MAIN CABIN FLOORBEAM AT BS 1661 LBL 58.  REPAIRED PER SRM 53-00-51 PAGE 101 TO PAGE 103, SRM 53-10-51 PAGE 6, DWG BAC1518-338 REV C, SRM 51-40-02 PAGE 1-10, SRM 53-00-51.
